Invariant elliptic estimates

Yonggeun Cho, Tohru Ozawa, Yong Sun Shim

    研究成果: Article

    抄録

    In this paper, we revisit elliptic estimates invariant under domain expansion. We improve the invariant elliptic estimates in the previous paper [Y. Cho, T. Ozawa, Y. Shim, Calc. Var. PDE 34 (2009) 321-339] via gradient estimate and discuss an application to the Lamé system.

    元の言語English
    ページ(範囲)162-171
    ページ数10
    ジャーナルJournal of Mathematical Analysis and Applications
    382
    発行部数1
    DOI
    出版物ステータスPublished - 2011 10 1

    Fingerprint

    Shims
    Gradient Estimate
    Invariant
    Estimate

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    これを引用

    Invariant elliptic estimates. / Cho, Yonggeun; Ozawa, Tohru; Shim, Yong Sun.

    :: Journal of Mathematical Analysis and Applications, 巻 382, 番号 1, 01.10.2011, p. 162-171.

    研究成果: Article

    Cho, Yonggeun ; Ozawa, Tohru ; Shim, Yong Sun. / Invariant elliptic estimates. :: Journal of Mathematical Analysis and Applications. 2011 ; 巻 382, 番号 1. pp. 162-171.
    @article{1052cce7aa0a4fe1b215b5520910189a,
    title = "Invariant elliptic estimates",
    abstract = "In this paper, we revisit elliptic estimates invariant under domain expansion. We improve the invariant elliptic estimates in the previous paper [Y. Cho, T. Ozawa, Y. Shim, Calc. Var. PDE 34 (2009) 321-339] via gradient estimate and discuss an application to the Lam{\'e} system.",
    keywords = "Domain expansion, Gradient estimate, Invariant elliptic estimates, Lam{\'e} system",
    author = "Yonggeun Cho and Tohru Ozawa and Shim, {Yong Sun}",
    year = "2011",
    month = "10",
    day = "1",
    doi = "10.1016/j.jmaa.2011.04.035",
    language = "English",
    volume = "382",
    pages = "162--171",
    journal = "Journal of Mathematical Analysis and Applications",
    issn = "0022-247X",
    publisher = "Academic Press Inc.",
    number = "1",

    }

    TY - JOUR

    T1 - Invariant elliptic estimates

    AU - Cho, Yonggeun

    AU - Ozawa, Tohru

    AU - Shim, Yong Sun

    PY - 2011/10/1

    Y1 - 2011/10/1

    N2 - In this paper, we revisit elliptic estimates invariant under domain expansion. We improve the invariant elliptic estimates in the previous paper [Y. Cho, T. Ozawa, Y. Shim, Calc. Var. PDE 34 (2009) 321-339] via gradient estimate and discuss an application to the Lamé system.

    AB - In this paper, we revisit elliptic estimates invariant under domain expansion. We improve the invariant elliptic estimates in the previous paper [Y. Cho, T. Ozawa, Y. Shim, Calc. Var. PDE 34 (2009) 321-339] via gradient estimate and discuss an application to the Lamé system.

    KW - Domain expansion

    KW - Gradient estimate

    KW - Invariant elliptic estimates

    KW - Lamé system

    UR - http://www.scopus.com/inward/record.url?scp=79956092606&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=79956092606&partnerID=8YFLogxK

    U2 - 10.1016/j.jmaa.2011.04.035

    DO - 10.1016/j.jmaa.2011.04.035

    M3 - Article

    AN - SCOPUS:79956092606

    VL - 382

    SP - 162

    EP - 171

    JO - Journal of Mathematical Analysis and Applications

    JF - Journal of Mathematical Analysis and Applications

    SN - 0022-247X

    IS - 1

    ER -